Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking cerazette. Not started periods. Pregnancy test negative. Cause?

Hi I have been on the pill (cerazette) for a few years an not had periods apart from a bit of spotting now an then if a missed a pill, a month ago I stopped taking the pill as me and my husband have decided to start a family but I have not had any periods yet an have taken 2 pregnancy test which have come up negative, what's happening with my body ?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
It may take a few months for your body to adjust to the change. Since you had been taking cerazzette for a long time, ovulation may take some time to get back to normal. Wait and watch for a few more weeks. Yiu sould start menstruating within a few wks. Wait at least six months and keep trying in the meantime.
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor